# SDR ASAA0140112

- Difficulty date: October 7, 2001
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- System (JASC): 5610 · Flight Compartment Windows
- Part: Roller
- Part number: 6531914102
- Condition: Broken
- Location: Sliding Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - DURING LINE CHECK, FOUND FIRST OFFICERS SLIDING FORWARD WINDOW ROLLER BROKEN.  REMOVED WINDOW AND REMOVED AND REPLACED LOWER TRACK ROLLER, REINSTALLED WINDOW, OPERATIONS CHECK NORMAL.  (M)
